# SDR SWAA2024012343328

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 61,594 hours, 36,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EMER EXIT LIGHT COVER MISSING LOWER LEFT SIDE<[01] INSTALLED EMERGENCYBOTTOM EXT SIGN PLASTIC COVER REF SIP; NO DEFECTS NOTED.
